Theory of optically controlled anisotropic polariton transport in semiconductor double microcavities

S.M.H. Luk, P. Lewandowski, N.H. Kwong, E. Baudin, O. Lafont, J. Tignon, P.T. Leung, C.K.P. Chan, M. Babilon, S. Schumacher, R. Binder, Journal of the Optical Society of America B 35 (2017).

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ; ; ; ; ; ; ;
Publishing Year
Journal Title
Journal of the Optical Society of America B
Volume
35
Issue
1
Article Number
146
LibreCat-ID

Cite this

Luk SMH, Lewandowski P, Kwong NH, et al. Theory of optically controlled anisotropic polariton transport in semiconductor double microcavities. Journal of the Optical Society of America B. 2017;35(1). doi:10.1364/josab.35.000146
Luk, S. M. H., Lewandowski, P., Kwong, N. H., Baudin, E., Lafont, O., Tignon, J., … Binder, R. (2017). Theory of optically controlled anisotropic polariton transport in semiconductor double microcavities. Journal of the Optical Society of America B, 35(1). https://doi.org/10.1364/josab.35.000146
@article{Luk_Lewandowski_Kwong_Baudin_Lafont_Tignon_Leung_Chan_Babilon_Schumacher_et al._2017, title={Theory of optically controlled anisotropic polariton transport in semiconductor double microcavities}, volume={35}, DOI={10.1364/josab.35.000146}, number={1146}, journal={Journal of the Optical Society of America B}, author={Luk, Samuel M. H. and Lewandowski, P. and Kwong, N. H. and Baudin, E. and Lafont, O. and Tignon, J. and Leung, P. T. and Chan, Ch. K. P. and Babilon, M. and Schumacher, Stefan and et al.}, year={2017} }
Luk, Samuel M. H., P. Lewandowski, N. H. Kwong, E. Baudin, O. Lafont, J. Tignon, P. T. Leung, et al. “Theory of Optically Controlled Anisotropic Polariton Transport in Semiconductor Double Microcavities.” Journal of the Optical Society of America B 35, no. 1 (2017). https://doi.org/10.1364/josab.35.000146.
S. M. H. Luk et al., “Theory of optically controlled anisotropic polariton transport in semiconductor double microcavities,” Journal of the Optical Society of America B, vol. 35, no. 1, 2017.
Luk, Samuel M. H., et al. “Theory of Optically Controlled Anisotropic Polariton Transport in Semiconductor Double Microcavities.” Journal of the Optical Society of America B, vol. 35, no. 1, 146, 2017, doi:10.1364/josab.35.000146.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar